# SDR VTZA97241

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tt2 Sensor
- Part number: 31055016
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ROC - FLT 6326 - DURING DESCENT AT 1310 HOURS ON 4-17-97, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS ON DESCENT FROM 11,000 TO 8,000 FEET, LEFT ENGINE TORQUE DROPPED FROM 100 PERCENT TO 80 PERCENT, THEN CAME BACK TO 100 PERCENT AT 8,000 FEET.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TT2 SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
